@Article{IJNAM-19-19, author = {Vabishchevich , Petr N.}, title = {Splitting Schemes for Some Second-Order Evolutionary Equations​}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2022}, volume = {19}, number = {1}, pages = {19--32}, abstract = {

We consider the Cauchy problem for a second-order evolutionary equation, in which the problem operator is the sum of two self-adjoint operators. The main feature of the problem is that one of the operators is represented in the form of the product of the operator $A$ by its conjugate operator $A^∗$. Time approximations are implemented so that the transition to a new level in time is associated with a separate solution of problems for operators $A$ and $A^∗$, not their products. The construction of unconditionally stable schemes is based on general results of the theory of stability (well-posedness) of operator-difference schemes in Hilbert spaces and is associated with the multiplicative perturbation of the problem operators, which lead to stable implicit schemes. As an example, the problem of the dynamics of a thin plate on an elastic foundation is considered.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/20347.html} }